Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ndb

Accutane and Vitamin A

Recommended Posts

I have been off Accutane for three months, but still experience some of the dry side effects, especially dry eyes. I was wondering if Accutane could be taking a long time to exit my body because my multi vitamin has 3500IU of Vitamin A in it. Does anyone know if this could cause Acutane to take longer to get out of my system? What has anyone else's derm told them about multivitamins with A in it?

Share this post


Link to post
Share on other sites
I have been off Accutane for three months, but still experience some of the dry side effects, especially dry eyes.  I was wondering if Accutane could be taking a long time to exit my body because my multi vitamin has 3500IU of Vitamin A in it.  Does anyone know if this could cause Acutane to take longer to get out of my system?  What has anyone else's derm told them about multivitamins with A in it?

Share this post


Link to post
Share on other sites

you only need to worry really if you are currently on accutane and taking a much higher amount than the RDA which I believe is around 5000IU. See your GP if you're concerned about the dryness though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×